# SDR SWAA114856

- Difficulty date: July 5, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 14,489 hours, 8,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
